# SDR USAA2012061400009

- Difficulty date: June 6, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON TEE CHORD AT BS 203.8, BL 0.  REPAIRED TEE CHORD AT BS 203.8, BL 0 IAW EA 10411.
